# SDR CA960111005

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Nr 2 Eng Oil
- Part time: 13,554 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)#2 ENGINE OIL COOLER FOUND LEAKING.
